MathSciNet Relay Station
MathSciNet bibliographic data
MR652872 62H10 (62J15)
Wilson, W. J.; Kshirsagar, A. M. An approach to multivariate analysis when the variance-covariance matrix is singular. Metron 38 (1980), no. 3-4, 81–92 (1981).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement